MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207070870
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80-90% stenosed target lesion was located in the moderately tortuous and severely calcified arteriovenous fistula.A 7.0 x80,75cm gladiator elite balloon catheter was advanced for dilatation.During procedure, the balloon ruptured upon six or seven inflations at 20 atmospheres for one minute.The procedure was completed with another of same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).Device evaluated by mfr: the gladiator was returned for analysis.The device was received inserted in the customers introducer sheath, which was noted to be damaged.The investigator was able to remove the device from the introducer sheath as did not want to damage the device any further.A visual examination of the returned device found that the balloon had a full circumferential tear.The balloon was also noted to be pulled in a distal direction over the distal tip.The investigator was only able to view the distal markerband.No issues noted with the distal markerband.A visual and tactile examination identified multiple shaft kinks.A visual and tactile examination identified no damage to the tip.No other issues were identified with the device.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 80-90% stenosed target lesion was located in the moderately tortuous and severely calcified arteriovenous fistula.A 7.0 x80,75cm gladiator elite balloon catheter was advanced for dilatation.During procedure, the balloon ruptured upon sixth or seventh inflation at 20 atmospheres for one minute.The procedure was completed with another of same device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr: the gladiator was returned for analysis.The device was received inserted in the customers introducer sheath, which was noted to be damaged.The investigator was able to remove the device from the introducer sheath as did not want to damage the device any further.A visual examination of the returned device found that the balloon had a full circumferential tear.The balloon was also noted to be pulled in a distal direction over the distal tip.The investigator was only able to view the distal markerband.No issues noted with the distal markerband.A visual and tactile examination identified multiple shaft kinks.A visual and tactile examination identified no damage to the tip.No other issues were identified with the device.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22669240
Report Number2124215-2025-51536
Device Sequence Number3702046
Product Code LIT
UDI-Device Identifier08714729809838
UDI-Public(01)08714729809838(17)250905(10)30088788
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2025
Device Model NumberH74939207070870
Device Catalogue NumberH74939207070870
Device Lot Number0030088788
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer09/02/2025
11/04/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/24/2025
11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight82 KG